# SDR A6WA201040538

- Difficulty date: July 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 17,156 hours, 16,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE IS AEB IS CRACKED.  R & R RT OBLIQUE ANGLE BETWEEN FS 621 & FS 625, AT RBL 36, STR 14R IAW SRM 51-42-21.
